MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ 7; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their epiq 7 ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.The field service engineer replaced the solenoid to resolve the immediate issue.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
A qualified service engineer evaluated the system and confirmed the reported issue.The solenoid was replaced to resolve customer¿s immediate concern.The defective part was disposed of while on-site.No further information is available.The system has returned to service with no similar issues reported.

Brand Name
EPIQ 7
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24116802
Report Number3019216-2026-100016
Device Sequence Number9696852
Product Code IYN
UDI-Device Identifier00884838047693
UDI-Public(01)00884838047693
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown